Blogs


Notices

My body is acting really weird..

Old 04-07-2015, 07:01 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Apr 2015
Posts: 4
My body is acting really weird..

I made my first post yesterday about my addiction to narcotics. I am now on day 3, almost day 4. I don't know what to do. My body feels like it's numb. Very similar to when you like sleep on your arm and cut of blood circulation. Except it's my whole body. And it's painful. I've never felt something like this before. I'm so weak. I am having like complete body spasms. I can't handle this i cant i cant.
nowheretoturn8 is offline  
The Following User Says Thank You to nowheretoturn8 For This Useful Post:
MythOfSisyphus (04-08-2015)
Old 04-07-2015, 07:09 PM
  # 2 (permalink)  
Forum Leader
 
ScottFromWI's Avatar
 
Join Date: May 2012
Location: Wisconsin, USA
Posts: 16,173
I would recommend seeing a doctor.
ScottFromWI is offline  
The Following User Says Thank You to ScottFromWI For This Useful Post:
Pouncer (04-07-2015)
Old 04-07-2015, 07:11 PM
  # 3 (permalink)  
Member
 
thomas11's Avatar
 
Join Date: Feb 2015
Location: MN
Posts: 8,561
Sorry to hear about the discomfort. Others will know better than myself, but I would keep the urgent care center or your doctor's phone # close. And don't hesitate if you think you need medical attention.
thomas11 is offline  
Old 04-07-2015, 07:33 PM
  # 4 (permalink)  
Member
 
happyandfree's Avatar
 
Join Date: May 2014
Location: usa
Posts: 3,937
Urgent care or the ER asap.
happyandfree is offline  
The Following User Says Thank You to happyandfree For This Useful Post:
Pouncer (04-07-2015)
Old 04-08-2015, 01:26 AM
  # 5 (permalink)  
Member
 
wpainterw's Avatar
 
Join Date: Jun 2010
Location: Massachusetts
Posts: 3,550
Originally Posted by ScottFromWI View Post
I would recommend seeing a doctor.
And don't drive! Get someone to take you or call a taxi or other transport.

W.
wpainterw is offline  
Old 04-08-2015, 01:30 AM
  # 6 (permalink)  
Administrator
 
Dee74's Avatar
 
Join Date: Apr 2007
Location: Australia
Posts: 188,586
Blog Entries: 1
I don't know much about narcotics withdrawal but I'd really consider getting checked over, especially seeing as you're looking after your daughter nowheretoturn.

D
Dee74 is offline  
Old 04-08-2015, 01:54 AM
  # 7 (permalink)  
Member
 
Join Date: Mar 2015
Location: Hobart, Tasmania
Posts: 14
nowheretoturn8, definitely contact a doctor or get someone to take you to ER.

Wishing you all the best.
Nathantas is offline  
Old 04-08-2015, 02:08 AM
  # 8 (permalink)  
Member
 
Mountainmanbob's Avatar
 
Join Date: Apr 2013
Location: Lakeside, Ca
Posts: 10,190
Sounds scary. If you are not much better by now please go to the ER.
Mountainman
Mountainmanbob is offline  
The Following User Says Thank You to Mountainmanbob For This Useful Post:
Pouncer (04-08-2015)

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 03:43 AM.